# SDR SWIA201025251

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 20,187 hours, 15,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE SECTION OF EXIT PATHWAY LIGHTING INOPERATIVE.  (FLT 4884)  REPLACED NR 3 EMERGENCY LIGHT BATTERY PACK.
